# SDR ASOA04651

- Difficulty date: August 27, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 6087T04P06
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4479 - DURING CRUISE FROM CHS-DFW, AT APPROXIMATELY 36,000 FEET THE LEFT ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED WITH THE OIL PRESSURE FLUCTUATING BETWEEN 20-30 PSI.  THE CREW COMPLIED WITH THE QRH AND UPON REDUCING THE LEFT ENGINE THE IDLE, THE OIL PRESSURE WENT UP TO 40 PSI.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED INTO ATL, LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED THE LUBE AND SCAVENGER PUMP ON THE LEFT ENGINE.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
